# SDR WX0A2024071232111

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 44,256 hours, 30,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 907477
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) EPSU BATTERY AT FIN 12WL FAILED EPSU TEST / R&R EPSU BATTERY AT FIN 12WL IAW AMM REF 33-51-38-000-001-A AND 33-51-38-400-001-A,OPS CHECK PERFORMED,OPS CHECK GOOD"
